Advanced SearchSearch Tips
On Hilbert-type Integral Inequalities with the Homogenous Kernel of -4-degree
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 3,  2009, pp.521-532
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.3.521
 Title & Authors
On Hilbert-type Integral Inequalities with the Homogenous Kernel of -4-degree
Huang, Qiliang; He, Bing;
  PDF(new window)
In this paper, by introducing a homogenous kernel of -4-degree, we establish a new Hilbert-type integral inequality with multi-parameter and a best constant factor. As applications, the equivalent form, the reverse forms and some particular results are given correspondingly.
Hilbert-type integral inequality;kernel;weight function;equivalent form;reverse form;
 Cited by
G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press, Cambridge, UK, 2nd edition, 1952.

D. S. Mitrinovic, J. E. Pecaric and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Acad. Publ., Boston, 1991.

B. Yang, On Hilbert's integral inequality, J. Math. Anal. Appl., 220(1998), 778-785. crossref(new window)

B. Yang, A Note on Hilbert's Integral Inequalities, Chin Quar. J. Math., 13(4)(1998), 83-86.

B. Yang, L. Debnath, On the Extended Hardy-Hilbert's Inequality, J. Math. Anal. Appl., 272(1)(2002), 187-199. crossref(new window)

B. Yang, I. Brnetic, M. Krnic, J. Pecaric, Generalization of Hilbert and Hardy-Hilbert integral inequalities, Math. Ineq. Appl., 8(2)(2005), 259-272.

Y. Hong, On Hardy-Hilbert integral inequalities with some parameters, J. Ineq. in Pure and Applied Math., 6(4)(2005), Art. 92, 1-10.

B. Yang, On Hilbert's Inequality with Some Parameters, Acta Mathematica Sinica, 49(5)(2006), 1121-1126.

B. Yang, On a Reverse of Hardy-Hilbert's Integral Inequality, Pure and Applied Mathematics, 22(3)(2006), 312-317.

B. Yang, A Bilinear Inequality with the Kernal of -2-order Homogeneous, Journal of Xiamen University(Natural Science), 45(6)(2006), 752-755.

Z. Xie, Z. Zheng, A Hilbert-type integral inequality whose kernel is a homogeneous form of degree -3, J. Math. Anal. Appl., 339(1)(2007), 324-331.

J. Kuang, Applied inequalities, Shandong Science and Technology Press, Jinan, China, 2004.